# SDR EIAA9517

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 65B079306
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BRU - LOG PAGE A3720 - ON CLIMB-OUT OEJN AT 5,900 FEET AGL, A LOUD BANG WAS HEARD AT NOSE OF AIRPLANE.  ON INVESTIGATION AFTER LANDING AT EBBR, FOUND EVIDENCE OF BIRD STRIKE ON NOSE AND RADOME - FRONT OF RADOME CRUSHED.  REPLACED RADOME - CHECKED OKAY.  BRITISH AIRWAYS LOANER.  BIRD STRIKE MAINTENANCE PRACTICES ACCOMPLISHED PER MM 05-51-14.  NO MORE DAMAGE FOUND.  (X)
